# SDR 2006UALA01160

- Difficulty date: March 25, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Block
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING STOP BLOCK IS RUBBING AGAINST RELEASE TRIGGER.  REPLACE LOCATOR PIN IAW 767 SRM 51-40-02.
